Dorette Pronk References

1)  Alejandro Adem, Johann Leida, Yongbin Ruan, Orbifolds and Stringy Topology, Cambridge Tracts in Mathematics. (No. 171), Cambridge University Press.

2)  J. Bénabou, Introduction to bicategories, in LNM 47, 1-77, Springer, 1967.

3)  Thomas M. Fiore, Simona Paoli, Dorette Pronk, Model structures on the category of small double categories, Algebraic and Geometric Topology 8 (2008), no. 4, pp. 1855-1959.

4) M. Grandis, R. Paré, Limits in double categories, Cah. Top. Géom. Diff. Cat. 40 (1999), 162-220.

5)  A. Henriques, D. Metzler, Presentations of nonffective orbifolds, Trans. AMS, 356 (04), 2481-2499.

6)  I. Moerdijk, Orbifolds as groupoids, an introduction, in Orbifolds in Mathematics and Physics, edited by A. Adem, Contemp Math, 310, AMS (2002), 205-222.

7)  I. Moerdijk, D.A. Pronk, Orbifolds, groupoids and sheaves, K-theory 12 (1997), 3-21.

8) M. Shulman, Framed bicategories and monoidal fibrations, Theory Appl. Categ. 20 (2008), 650-738.

9)  I. Satake, The Gauss-Bonnet Theorem for V-manifolds,J. Math. Soc. Japan 9, Number 4 (1957), 46-492.

10)  W.P. Thurston, Three-dimensional geometry and topology, prel. draft, Univ. of Minnesota, 1992, the chapter on orbifolds is now online at

Share this page:

Contact details

Department of Mathematics
University of Leicester
University Road
Leicester LE1 7RH
United Kingdom

Tel.: +44 (0)116 229 7407

Campus Based Courses

Postgraduate Taught:

Postgraduate Research:

Distance Learning Course  

Actuarial Science:

DL Study

Student complaints procedure

AccessAble logo

The University of Leicester is committed to equal access to our facilities. DisabledGo has detailed accessibility guides for College House and the Michael Atiyah Building.